# SDR 08FDEA00036

- Difficulty date: January 4, 2008
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27124
- Aircraft time: 47,097 hours, 19,245 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Shim
- Part number: 311N522022
- Condition: Misaligned
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON MID BULKHEAD O/B FWD LOWER SPAR HAS SHIM MIGRATION.  REMOVED FWD O/B BOLT PER STEP 1.1 OF EA F-5450-110803 DATED 11/12/07.  REMOVED AND   REPLACED FWD O/B SHIM WITH NEW SHIM PER STEPS 1.2 THRU 1.6 OF EA F-5450-110803 DATED 11/12/07.  REAMED FWD O/B HOLE TO 0.3908" AND INSTALLED HARDWARE PER STEP 1.7 OF EA F-5450-110803, DATED 11/12/07.
